Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have piles. High cholesterol and triglycerides levels. Prescribed tonact TG. Will I be okay?

Hi, I am Male 32 years old and had high cholesterol and Triglycerides hence the doctor had prescribed Tonact TG. I have been having this tablet for about 6 - 7 months now. But in the last four days after I brought my medicine and started having have developed piles and is becoming severe day by day. Should I stop this medicine and consult my doctor or would Piles be due to some other reason which requires spl attention... Kindly Advice
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
piles is not direct side effect of this drug. but in some cases it cause constipation which precipitate piles.
you are best judge whether this drug is causing constipation or not . if yes, then do lipid profile - then you can stop this medicine( if profile is normal)
for pile , consult with surgeon for treatment. he will treat you and advice you after judging severity or grading of pile
Answered: Sat, 23 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor